# SDR SWAA2022101358210

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 13,297 hours, 6,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHTS INOP FROM ROW 4DEF TO 9DEF.   R/R SIDEWALL 3DEF LIGHT ASSY. REF AMM 33-21-00. OPS CK GOOD ON ALL SIDEWALL LIGHTS 4DEF-9DEF.
